Sankhya-Search:Search-Results



Back to Sankhya-Home | Back to Sankhya-Search
No. of Matches: 99
Title: Recent developments in modelling
Author(s): Gian Singh Sahota
Series: C
Volume: 39
Part: 4
Page No.: 171--204
Year: 1978
Summary of Paper

Title: Stochastic extensions of a neoclassical model with endogenous population growth
Author(s): Asis Kumar Banerjee
Series: C
Volume: 39
Part: 4
Page No.: 128--135
Year: 1978
Summary of Paper

Title: Measurement of private efficiency under diverse technologies in Indian Agriculture
Author(s): Prem S. Vashistha
Series: C
Volume: 39
Part: 4
Page No.: 136--154
Year: 1978
Summary of Paper

Title: Investment behavior in the Indian cigarrette industry: A micro-econometric study
Author(s): K. Lahiri, S. Khanna, R. Vaidyanathan
Series: C
Volume: 39
Part: 4
Page No.: 155--170
Year: 1978
Summary of Paper

Title: Disturbance variance estimator
Author(s): V. K. Srivastava,
Series: C
Volume: 39
Part: 4
Page No.: 99--109
Year: 1978
Summary of Paper

Title: Properties of approximate minimum risk k-Class estimators when disturbance are small
Author(s): V. K. Srivastava, Ramji Tiwari, K. N. Pandey
Series: C
Volume: 39
Part: 4
Page No.: 110--127
Year: 1978
Summary of Paper

Title: Corrigendum: On the maximised likelihood function (Sankhya, 1977, Vol. 39, Ser. B, Pt. 1, pp. 92--96)
Author(s): W. M. Patefield
Series: B
Volume: 39
Part: 4
Page No.: 409
Year: 1978

Title: On a locally resistant BIB design of degree 1
Author(s): S. M. Shah, C. C. Gujrathi
Series: B
Volume: 39
Part: 4
Page No.: 406--408
Year: 1978
Summary of Paper

Title: LR tests for homogeneity of coefficients of variation in repeated samples
Author(s): B. M. Bennett
Series: B
Volume: 39
Part: 4
Page No.: 400--406
Year: 1978
Summary of Paper

Title: Partial diallel crosses based on some association schemes with three and four associate classes
Author(s): A. S. Arya, Prem Narain
Series: B
Volume: 39
Part: 4
Page No.: 394--399
Year: 1978
Summary of Paper

Title: An approximation to the moments and the percentiles of gamma order statistics
Author(s): Pandu R. Tadikamalla
Series: B
Volume: 39
Part: 4
Page No.: 372--381
Year: 1978
Summary of Paper

Title: Shrunken estimation in Weibull distribution
Author(s): J. Singh, S. G. Bhatkulikar
Series: B
Volume: 39
Part: 4
Page No.: 382--393
Year: 1978
Summary of Paper

Title: Ranking and selection problems for normal populations with common known coefficient of variation
Author(s): Ajit C. Tamhane
Series: B
Volume: 39
Part: 4
Page No.: 344--361
Year: 1978
Summary of Paper

Title: Recurrence relations between moments of order statistics from exponential and truncated exponential exponential distributions
Author(s): P. C. Joshi
Series: B
Volume: 39
Part: 4
Page No.: 362--371
Year: 1978
Summary of Paper

Title: Single sampling three-decision plan by attributes providing average quality protection
Author(s): R. J. Pandey
Series: B
Volume: 39
Part: 4
Page No.: 329--343
Year: 1978
Summary of Paper

Title: Determining the precision of estimators in problems of constrained likelihood inference
Author(s): W. M. Patefield
Series: B
Volume: 39
Part: 4
Page No.: 316--328
Year: 1978
AMS Subject Classification: 62F10
Summary of Paper

Title: The exact null distribution of Wilk's criterion
Author(s): S. B. Nandi
Series: B
Volume: 39
Part: 4
Page No.: 307--315
Year: 1978
Summary of Paper

Title: On the distribution of values of additive arithmatical functions
Author(s): E. M. Paul
Series: A
Volume: 40
Part: 1
Page No.: 1--9
Year: 1978

Title: A probabilistic proof of ergodic decomposition
Author(s): K. Schimdt
Series: A
Volume: 40
Part: 1
Page No.: 10--18
Year: 1978

Title: Strong laws of large numbers for weakly
Author(s): C. M. Deo
Series: A
Volume: 40
Part: 1
Page No.: 19--27
Year: 1978

Title: On probabilities of moderate deviations for dependent processes
Author(s): Gutti Jogesh Babu, Kesar Singh
Series: A
Volume: 40
Part: 1
Page No.: 28--37
Year: 1978
AMS Subject Classification: 60F10

Title: Probabilities of moderate deviations for some stationary strong-mixing processes
Author(s): Gutti Jogesh Babu, Kesar Singh
Series: A
Volume: 40
Part: 1
Page No.: 38--43
Year: 1978
AMS Subject Classification: 60F10, 60G10

Title: A convergence rate for adaptive prediction of time series using a modified conjugate direction method
Author(s): James O. Friel
Series: A
Volume: 40
Part: 1
Page No.: 44--51
Year: 1978
AMS Subject Classification: 62M20, 60G25

Title: The extinction probability in a critical branching process
Author(s): Howard J. Weiner
Series: A
Volume: 40
Part: 1
Page No.: 52--60
Year: 1978
AMS Subject Classification: 60J80

Title: Discrete time analysis of a deteriorating structure---a Markovian model
Author(s): V. N. Saksena
Series: A
Volume: 40
Part: 1
Page No.: 61--75
Year: 1978
AMS Subject Classification: 60J20, 60K20, 90B25

Title: Higher order asymptotic sufficiency
Author(s): R. Michel
Series: A
Volume: 40
Part: 1
Page No.: 76--84
Year: 1978
AMS Subject Classification: 62F12

Title: A characterization of multidimensional extreme-value distributions
Author(s): Laurens de Haan
Series: A
Volume: 40
Part: 1
Page No.: 85--88
Year: 1978
AMS Subject Classification: 62H05, 62G30

Title: Book Review: Sample path properties of stable processes: By J. L. Mijnheer
Author(s): M.Sreehari
Series: A
Volume: 40
Part: 1
Page No.: 89--90
Year: 1978

Title: Interview organisation and general purpose sampling design in Finland
Author(s): K. Bez
Series: C
Volume: 40
Part: 1
Page No.: 1--8
Year: 1978

Title: On the axioms of sample formation with their relevance to T-classes of linear estimations
Author(s): N. K. Bhargava, B. D. Tikkiwal
Series: C
Volume: 40
Part: 1
Page No.: 9--18
Year: 1978

Title: Comments on the paper by Bhargava and Tikkiwal
Author(s): J. C. Koop
Series: C
Volume: 40
Part: 1
Page No.: 19--20
Year: 1978

Title: Admissibility of Murthy's and Midzuno's estimators within the class of linear unbiased estimators of finite population totals
Author(s): H. C. Patel, S. W. Dharmadhikari
Series: C
Volume: 40
Part: 1
Page No.: 21--28
Year: 1978

Title: A study on the use of prior knowledge on certain population parameters in estimation
Author(s): V. N. Reddy
Series: C
Volume: 40
Part: 1
Page No.: 29--37
Year: 1978

Title: On the estimation of the finite population correlation coefficient-I
Author(s): J. P. Gupta, Ravindra Singh, Banwari Lal
Series: C
Volume: 40
Part: 1
Page No.: 38--59
Year: 1978

Title: The minimum variance boundary points of stratification
Author(s): V. K. Gopinathan, Unnithan
Series: C
Volume: 40
Part: 1
Page No.: 60--71
Year: 1978

Title: A note on circular systematic sampling design
Author(s): Kunte Sudhakar
Series: C
Volume: 40
Part: 1
Page No.: 72--73
Year: 1978

Title: On some applications of the technique of combined unordering
Author(s): N. K. Bhargava
Series: C
Volume: 40
Part: 1
Page No.: 74--83
Year: 1978

Title: Optimum points of stratification in bi-variate populations
Author(s): G. Sadasivan, R. Aggarwal
Series: C
Volume: 40
Part: 1
Page No.: 84--96
Year: 1978

Title: On some points of the theory of stochastic processes
Author(s): Harold Cramer
Series: A
Volume: 40
Part: 2
Page No.: 91--115
Year: 1978

Title: Fre\u\i dlin-Wentzell type estimates for abstract Wiener spaces
Author(s): G. Kallianpur, H. Oodaira
Series: A
Volume: 40
Part: 2
Page No.: 116--137
Year: 1978
AMS Subject Classification: 62K99, 62K10

Title: Fubini-type theorems for stochastic integrals
Author(s): T.lath, A. Segall, M. Zakai
Series: A
Volume: 40
Part: 2
Page No.: 138--143
Year: 1978
AMS Subject Classification: 60H05

Title: Convergence of random processes and of probability measures
Author(s): L. \v S. Grinblat
Series: A
Volume: 40
Part: 2
Page No.: 144--155
Year: 1978
AMS Subject Classification: 60B10, 60F17

Title: On quadratic forms and normality
Author(s): Harold Ruben
Series: A
Volume: 40
Part: 2
Page No.: 156--173
Year: 1978
AMS Subject Classification: 62E10,

Title: A logarithmic law for sums of stable random variables
Author(s): R. Vasudeva
Series: A
Volume: 40
Part: 2
Page No.: 174--184
Year: 1978
AMS Subject Classification: 60F15

Title: A note on the adequacy of mixtures of Dirichlet processes
Author(s): Chandrakant M. Deo
Series: A
Volume: 40
Part: 2
Page No.: 185--191
Year: 1978
AMS Subject Classification: 60F15, 60G10, 60G60

Title: Moment properties and the arc sine law
Author(s): R. M. Norton
Series: A
Volume: 40
Part: 2
Page No.: 192--198
Year: 1978
AMS Subject Classification: 60E05, 60E99

Title: A characterization of the arc\thinspace sine law
Author(s): R. Shantaram
Series: A
Volume: 40
Part: 2
Page No.: 199--207
Year: 1978
AMS Subject Classification: 62E10,

Title: On some problems in distribution theory
Author(s): D. N. Shanbhag
Series: A
Volume: 40
Part: 2
Page No.: 208--213
Year: 1978
AMS Subject Classification: 62E10, 60E05

Title: Invariance principles for linear rank statistics revisited
Author(s): Pranab Kumar Sen
Series: A
Volume: 40
Part: 3
Page No.: 215--236
Year: 1978
AMS Subject Classification: 60F17, 62G10

Title: A generalization of a formula of Pollaczek and Spitzer as applied to a storage model
Author(s): Prem S. Puri
Series: A
Volume: 40
Part: 3
Page No.: 237--252
Year: 1978
AMS Subject Classification: 60K15, 60K20

Title: Comparison of tests with same Bahadur efficiency
Author(s): Tapas K. Chandra, Ghosh, J. K.
Series: A
Volume: 40
Part: 3
Page No.: 253--277
Year: 1978
AMS Subject Classification: 62F05

Title: On rates of convergence to normality for $\varphi $-mixing processes
Author(s): Gutti Jogesh Babu, Malay Ghosh, Kesar Singh
Series: A
Volume: 40
Part: 3
Page No.: 278--293
Year: 1978
AMS Subject Classification: 60F05, 60F10

Title: On sequential estimation of the largest normal mean when the variance is known
Author(s): Raymond J. Carroll
Series: A
Volume: 40
Part: 3
Page No.: 294--302
Year: 1978
AMS Subject Classification: 62L12, 62F07

Title: Characterizations of linear sufficient statistics
Author(s): B. Charles, Jr. Peters, Richard Redner, Henry P.Decell, Jr.
Series: A
Volume: 40
Part: 3
Page No.: 303--309
Year: 1978
AMS Subject Classification: 62B05, 62H30, 68G10

Title: On a test of homogeneity hypothesis for directional data
Author(s): Isao Yoshimura
Series: A
Volume: 40
Part: 3
Page No.: 310--312
Year: 1978
AMS Subject Classification: 62G10

Title: Optimal policy in the two-sector growth model : Some conjectures and numerical results
Author(s): R.Narayanan
Series: D
Volume: 40
Part: 1
Page No.: 1--42
Year: 1978

Title: Money, expenditure and stabilization in developing Economies: A variable coefficient formulation
Author(s): V. Pandit
Series: D
Volume: 40
Part: 1
Page No.: 43--60
Year: 1978

Title: On the estimation of import demand functions in a general functional form framework
Author(s): G. V. S. N. Murthy, R. G. Nambiar
Series: D
Volume: 40
Part: 1
Page No.: 61--72
Year: 1978

Title: A comparison between stratiliedand unstratified random sampling
Author(s): V. N. Reddy
Series: C
Volume: 40
Part: 2
Page No.: 99--103
Year: 1978

Title: On the role of sample-size in determining efficiency of Horvitz-Thomson estimators
Author(s): Arijit Choudhuri, Raghunath Arnab
Series: C
Volume: 40
Part: 2
Page No.: 104--109
Year: 1978

Title: Sample attrition in a longitudinal survey
Author(s): Victor Jesudason
Series: C
Volume: 40
Part: 2
Page No.: 110--113
Year: 1978

Title: Role of sampling in prediction
Author(s): D. K. Agarwal, Padam Singh
Series: C
Volume: 40
Part: 2
Page No.: 114--121
Year: 1978

Title: A sampling scheme with inclusion probability proportional to size
Author(s): Padam Singh
Series: C
Volume: 40
Part: 2
Page No.: 122--128
Year: 1978

Title: On the construction of random groups in the RHC scheme
Author(s): Ravindra Singh, Madan Lal
Series: C
Volume: 40
Part: 2
Page No.: 129--135
Year: 1978

Title: Note on robust estimation in finite populations
Author(s): G. M. Tallis
Series: C
Volume: 40
Part: 2
Page No.: 136--138
Year: 1978

Title: Use of auxilliary information in estimating the finite population variance
Author(s): Ajit Kumar Das, T. P. Tripathi
Series: C
Volume: 40
Part: 2
Page No.: 139--148
Year: 1978

Title: Two stage successive when FSU's are of unequal sizes
Author(s): C. L. Agarwal
Series: C
Volume: 40
Part: 2
Page No.: 149--155
Year: 1978

Title: Ratio-cum-product estimators for estimating ratio (product) of two population parameters
Author(s): S. M. Shah, D. N. Shah
Series: C
Volume: 40
Part: 2
Page No.: 156--166
Year: 1978

Title: Successive sampling using multi-auxiliary information
Author(s): Dhiresh Adhvaryu
Series: C
Volume: 40
Part: 2
Page No.: 167--173
Year: 1978

Title: A note on the efficiency of inter penetrating sub-samples in simple random sampling
Author(s): Ravindra Singh, M. L. Ransal
Series: C
Volume: 40
Part: 2
Page No.: 174--176
Year: 1978

Title: Double PPS sample to make design selfweighting with equal number of SSU's
Author(s): G. Divakara Rao
Series: C
Volume: 40
Part: 2
Page No.: 177--189
Year: 1978

Title: Corrigendum: Tests of independence in contingency tables from stratified, proportional samples.
Author(s): Gad Nathan
Series: C
Volume: 40
Part: 2
Page No.: 190
Year: 1978

Title: Admissibility of the mle of the normal integer mean
Author(s): Malay Ghosh, Glen Meeden
Series: B
Volume: 40
Part: 1, 2
Page No.: 1--10
Year: 1978
AMS Subject Classification: 62C15

Title: The secretary problem with interview cost
Author(s): R. Bartoszy\'nski, Z. Govindarajulu
Series: B
Volume: 40
Part: 1, 2
Page No.: 11--28
Year: 1978
AMS Subject Classification: 62L15, 60G40

Title: Some tests of hypotheses for cluster sampling
Author(s): B. P. Adhikari, Y. Ramakrishna Sarma
Series: B
Volume: 40
Part: 1, 2
Page No.: 29--37
Year: 1978
AMS Subject Classification: 62F03

Title: Probabilities of moderate deviations for some stationary strong-mixing processes
Author(s): Gutti Jogesh Babu, Kesar Singh
Series: B
Volume: 40
Part: 1, 2
Page No.: 38--43
Year: 1978
AMS Subject Classification: 60F10, 60G10

Title: On the nonnull distribution of Wilks' $L\sb{{\rm mvc}}$
Author(s): A. M. Mathai
Series: B
Volume: 40
Part: 1, 2
Page No.: 43--48
Year: 1978
AMS Subject Classification: 62H15, 62H10

Title: Inference on the difference of means of correlated variables from fragmentary samples
Author(s): A. K. Gupta, V. K. Rohatgi
Series: B
Volume: 40
Part: 1, 2
Page No.: 49--64
Year: 1978
AMS Subject Classification: 62H12, 62F10

Title: An explicit treatment of the general linear model with singular covariance matrix
Author(s): I. S. Alalouf
Series: B
Volume: 40
Part: 1, 2
Page No.: 65--73
Year: 1978
AMS Subject Classification: 62J05

Title: Effect of additional variates on the power function of the $R\sp{2}$-test
Author(s): Bimal Kumar Sinha, Bernard Clement, Narayan C. Giri
Series: B
Volume: 40
Part: 1, 2
Page No.: 74--82
Year: 1978
AMS Subject Classification: 62H15

Title: Bounds of size of a test procedure based on preliminary tests of significance in a mixed model
Author(s): C. V. Rao, K. P. Saxena
Series: B
Volume: 40
Part: 1, 2
Page No.: 83--93
Year: 1978
AMS Subject Classification: 62J05, 62F03

Title: On pooling data to estimate variance
Author(s): K. Raghunandanan
Series: B
Volume: 40
Part: 1, 2
Page No.: 94--104
Year: 1978
AMS Subject Classification: 62F10

Title: On minimum variance unbiased estimation for certain left-truncated discrete distributions
Author(s): E. A. Enneking, J. C. Ahuja
Series: B
Volume: 40
Part: 1, 2
Page No.: 105--110
Year: 1978
AMS Subject Classification: 62F10

Title: On Fisher's distribution of the sample correlation coefficients from a multinormal population
Author(s): B. M. Bennett
Series: B
Volume: 40
Part: 1, 2
Page No.: 111--113
Year: 1978
AMS Subject Classification: 62E15,

Title: On a question of D. Maharam concerning tail fields
Author(s): M. G. Nadkarni, D. Ramachandran
Series: A
Volume: 40
Part: 4
Page No.: 313--318
Year: 1978
AMS Subject Classification: 28A05

Title: Solution to a functional equation and its application to some characterization problems
Author(s): Ryoichi Shimizu
Series: A
Volume: 40
Part: 4
Page No.: 319--332
Year: 1978
AMS Subject Classification: 60E05, 39B20, 62E10

Title: A comparison of two sampling schemes, when testing a simple hypothesis versus a simple alternative
Author(s): James Lynch, Jayaram Sethuraman
Series: A
Volume: 40
Part: 4
Page No.: 333--346
Year: 1978
AMS Subject Classification: 62F03

Title: On some nonuniform rates of convergence to normality
Author(s): Malay Ghosh, Ratan Dasgupta
Series: A
Volume: 40
Part: 4
Page No.: 347--368
Year: 1978
AMS Subject Classification: 60F05, 60F25, 62E20

Title: On convergence of the remainder term in linear combinations of functions of order statistics in the non-i.i.d. case
Author(s): F. H. Ruymgaart, M. C. A. van Zuijlen
Series: A
Volume: 40
Part: 4
Page No.: 369--387
Year: 1978
AMS Subject Classification: 60F15, 62G30

Title: A remark on nonuniform estimates in the central limit theorem for sums of independent random vectors
Author(s): R. Michel
Series: A
Volume: 40
Part: 4
Page No.: 388--392
Year: 1978
AMS Subject Classification: , 60F05

Title: Simpler proofs for the infinite divisibility of multivariate gamma distributions
Author(s): S. R. Paranjape
Series: A
Volume: 40
Part: 4
Page No.: 393--398
Year: 1978
AMS Subject Classification: 60E07,

Title: Book Review: Stochastic processes: by S. K. Srinivasan and K. M. Mehata
Author(s): K. R. Parthasarathy
Series: A
Volume: 40
Part: 4
Page No.: 400--401
Year: 1978

Title: Book Review: Probability and random processes: by S. K. Srinivasan and K. M. Mehata
Author(s): K. R. Parthasarathy
Series: A
Volume: 40
Part: 4
Page No.: 401--102
Year: 1978

Title: Devaluation in a small economy with flexible and rigid, real and nominal, prices
Author(s): Jagdish N. Bhagwati
Series: D
Volume: 40
Part: 2
Page No.: 99--117
Year: 1978

Title: A general equilibrium model of trade incorporating the stepped supply function
Author(s): Ifzal Ali
Series: D
Volume: 40
Part: 2
Page No.: 118--134
Year: 1978

Title: Share price behavior in India: A spectral analysis of random walk hypothesis
Author(s): Suresh N. kulkarni
Series: D
Volume: 40
Part: 2
Page No.: 135--162
Year: 1978

Title: On methods of demand projections
Author(s): L. R. Jain
Series: D
Volume: 40
Part: 2
Page No.: 163--183
Year: 1978

Title: Socio-Economic determinants of family planning acceptance in Uttar Pradesh
Author(s): J. N. Srivastava
Series: D
Volume: 40
Part: 2
Page No.: 184--194
Year: 1978

Title: Book Review: Management decisions of small scale firms By T. V. S. Rammohan Rao
Author(s): K. L. Krishna
Series: D
Volume: 40
Part: 2
Page No.: 195--196
Year: 1978

Back to Sankhya-Home | Back to Sankhya-Search